ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Esposito, P. and Mancini, G. and Santra, Sanjiban and Srikanth, P.N. (2007) Asymptotic behavior of radial solutions for a semi linear elliptic problem on an annulus through Morse index. In: Journal of Differential Equations, 239 (1). pp. 1-15.

This list was generated on Fri Oct 24 02:31:15 2014 IST.